Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/2018
Título: Automorphisms of endomorphism monoids of relatively free bands
Autor: Araújo, João
Konieczny, Janusz
Palavras-chave: Automorphisms
Endomorphism monoids
Data: 2007
Editora: Edinburgh Mathematical Society / Cambridge University Press
Citação: Araújo, João; Konieczny, Janusz - Automorphisms of endomorphism monoids of relatively free bands. "Proceedings of the Edinburgh Mathematical Society" [Em linha]. ISSN 0013-0915 (Print) 1464-3839 (Online). Vol. 50, nº 1 (2007), p. 1-21
Resumo: For a set X and a variety V of bands, let BV(X) be the relatively free band in V on X. For an arbitrary band variety V and an arbitrary set X, we determine the group of automorphisms of End(BV(X)), the monoid of endomorphisms of BV(X).
Peer review: yes
URI: http://hdl.handle.net/10400.2/2018
ISSN: 0013-0915
Versão do Editor: http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=2722476
DOI: 10.1017/S0013091505000672
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
13.pdf300,34 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.